This Is Very Strange Call Me Crazy I Guess Lol

12 Replies
Tink75 - April 3

Ok...I have been taking the birthcontrol pill, Aviane, for a month now (not really "trying" to get pregnant)...today I was supposed to start af and yes my fiance and I BD very often. Just within the last week I have been feeling very strange; I have experienced extreme tiredness, I very moody, and I eat everything in sight...lol Last night I actually woke up very sick to my stomache and layed there thinking I was going to "toss my cookies", it passed and I fell back to sleep. Now, all day today I have been VERY nauseous and also I am a coffee feen, for about the last 3 day I can't even get down a whole cup AND I have this metal taste in my mouth I can't seem to get rid of...what gives?! Can this pill be really causing all these unusual happenings or can it be EXTREME PMS? TIA :O)

 

DorothyL - April 3

The pill can make your body think that it is pregnant,. Its weiredd but true. Some girls have all the syptoms. I use to be on birth control for 4 years and I gained some weight, not much but yeah I ate a lot of foood. Pms usually starts to lesson on the pill. usually after a half a year your body is very use to it and it becomes so normal that you might even crave the pill. Like if i forgot i would crave it... its so weired but true.

 

jeanette - April 3

Wow...you craved it? LOL. Not after 20 years on it, off and on, did I ever crave it....what exactly did you crave about it? Like the taste, or how your body felt or what? Sorry, just curious. I've never heard anyone say that about the pill.

 

Emma2 - April 4

I am also curious what made you crave the pill. :)

 

Amber #2 - April 4

Me too, me too!

 

LisaD - April 4

is this your first month on any bc? if so you can get pregnant the first month of being on the pill. i would take a test.

 

Tink75 - April 4

Yes...this is my first month of bc. I was supposed to start af yesterday (4/3/06) but didn't. Today (4/4/06) I feel like I'm going to start any second; I'll ya posted.

 

LisaD - April 4

tink75 i would take a test...

 

Tink75 - April 4

Well, I took a test...bfn. I seriously feel like my af is coming any minute...I have the crampy feeling, the moodiness and my back is killing me; I just don't know why I'm late even though I'm on the pill.

 

Tink75 - April 4

Actually...I'm not too worried about it now. I just looked at my Fertility Friend calender and my cycles usually run CD28-CD31 so today I'm on CD30. If I don't start by the end of this week...I then have to start to wonder...lol. I just don't understand why I went past CD28. That's why I started on the birth control pill last month; to regulate my periods. I just can't win.

 

Emma2 - April 4

Poor you!!! You sounded so sad for a moment Tink. Don't worry as far as we know you're still in the game at this point!

 

snickelfritz - April 4

Your first month on bcp, it can take a few days for your body to realize af is supposed to start. I'd give it a couple of days before testing. GL!!

 

Emily - April 4

If you just started the bc pill, it can casue some side effects you were not used to having before. That along with PMS can account for your symptoms. It is possible to be pregnant, but hte most likely answer is your bc and PMS. If you do not get af by the time you are due to start your next batch of pills, call the doc and do a preg test. good luck (plus the pill will mess up your normal cycles to make you have a period on the days you are supossed to. Don't worry about your past cycles off birth control too much)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?